zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sobolev type embedding and quasilinear elliptic equations with radial potentials. (English) Zbl 1206.35243
Summary: We study the existence of nontrivial radial solutions for quasilinear elliptic equations with unbounded or decaying radial potentials. The existence results are based upon several new embedding theorems we establish in the paper for radially symmetric functions.

35R05PDEs with discontinuous coefficients or data
35J05Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation
35J20Second order elliptic equations, variational methods
35J62Quasilinear elliptic equations
58C20Differentiation theory (Gateaux, Fréchet, etc.) on manifolds
46E35Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
Full Text: DOI
[1] Ambrosetti, A.; Felli, V.; Malchiodi, A.: Ground states of nonlinear Schrödinger equations with potentials vanishing at infinity, J. eur. Math. soc. (JEMS) 7, 117-144 (2005) · Zbl 1064.35175 · doi:10.4171/JEMS/24 · http://www.ems-ph.org/journals/show_abstract.php?issn=1435-9855&vol=7&iss=1&rank=6
[2] Ambrosetti, A.; Malchiodi, A.; Ruiz, D.: Bounded states of nonlinear Schrödinger equations with potentials vanishing at infinity, J. anal. Math. 98, 317-348 (2006) · Zbl 1142.35082 · doi:10.1007/BF02790279
[3] Ambrosetti, A.; Rabinowitz, P. H.: Dual variational methods in critical point theory and applications, J. funct. Anal. 14, 349-381 (1973) · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[4] Ambrosetti, A.; Wang, Z. -Q.: Nonlinear Schrödinger equations with vanishing and decaying potentials, Differential integral equations 18, 1321-1332 (2005) · Zbl 1210.35087
[5] Badiale, M.; Rolando, S.: A note on nonlinear elliptic problems with singular potentials, Rend. lincei mat. Appl. 17, 1-13 (2006) · Zbl 1126.35021 · doi:10.4171/RLM/450 · http://www.ems-ph.org/journals/show_abstract.php?issn=1120-6330&vol=17&iss=1&rank=1
[6] Bartsch, T.; Wang, Z. -Q.: Existence and multiplicity results for some superlinear elliptic problems on RN, Comm. partial differential equations 20, 1725-1741 (1995) · Zbl 0837.35043 · doi:10.1080/03605309508821149
[7] Berestycki, H.; Lions, P. -L.: Nonlinear scalar field equations. I. existence of a ground state, Arch. ration. Mech. anal. 82, 313-345 (1983) · Zbl 0533.35029
[8] Byeon, J.; Wang, Z. -Q.: Standing waves with a critical frequency for nonlinear Schrödinger equations, Arch. ration. Mech. anal. 165, 295-316 (2002) · Zbl 1022.35064 · doi:10.1007/s00205-002-0225-6
[9] Byeon, J.; Wang, Z. -Q.: Standing waves with a critical frequency for nonlinear Schrödinger equations, II, Calc. var. Partial differential equations 18, 207-219 (2003) · Zbl 1073.35199 · doi:10.1007/s00526-002-0191-8
[10] Byeon, J.; Wang, Z. -Q.: Spherical semiclassical states of a critical frequency for Schrödinger equations with decaying potential, J. eur. Math. soc. (JEMS) 8, 217-228 (2006) · Zbl 1245.35036
[11] Byeon, J.; Wang, Z. -Q.: Standing waves for nonlinear Schrödinger equations with singular potentials, Ann. inst. H. Poincaré anal. Non linéaire 26, 943-958 (2009) · Zbl 1177.35215 · doi:10.1016/j.anihpc.2008.03.009
[12] Caffarelli, L.; Kohn, R.; Nirenberg, L.: First order interpolation inequalities with weights, Compos. math. 53, 259-275 (1984) · Zbl 0563.46024 · numdam:CM_1984__53_3_259_0
[13] Conti, M.; Crotti, S.; Pardo, D.: On the existence of positive solutions for a class of singular elliptic equations, Adv. differential equations 3, 111-132 (1998) · Zbl 0944.35024
[14] Conti, M.; Terracini, S.; Verzini, G.: Nodal solutions to a class of nonstandard superlinear equations on RN, Adv. differential equations 7, 297-318 (2002) · Zbl 1126.35316
[15] Catrina, F.; Wang, Z. -Q.: On the caffarelli-Kohn-Nirenberg inequalities: sharp constants, existence (and non-existence) and symmetry extremal functions, Comm. pure appl. Math. 54, 229-258 (2001) · Zbl 1072.35506 · doi:10.1002/1097-0312(200102)54:2<229::AID-CPA4>3.0.CO;2-I
[16] Catrina, F.; Wang, Z. -Q.: An one-dimensional nonlinear degenerate elliptic equation, Electron. J. Differ. equ. Conf. 06, 89-99 (2000) · Zbl 0970.35068 · emis:journals/EJDE/conf-proc/06/c3/abstr.html
[17] Costa, D. G.: On a class of elliptic systems in RN, Electron. J. Differential equations 07, 1-14 (1994)
[18] Ding, W.; Ni, W. -M.: On the existence of positive entire solutions of a semilinear elliptic equation, Arch. ration. Mech. anal. 91, 283-308 (1986) · Zbl 0616.35029 · doi:10.1007/BF00282336
[19] Ghoussoub, N.; Yuan, C.: Multiple solutions for quasi-linear pdes involving the critical Sobolev and Hardy exponents, Trans. amer. Math. soc. 352, 5703-5743 (2000) · Zbl 0956.35056 · doi:10.1090/S0002-9947-00-02560-5
[20] Glaser, V.; Martin, A.; Grosse, H.; Thirring, W.: A family of optimal conditions for the absence of bound states in a potential, Stud. math. Phys., 169-194 (1976) · Zbl 0332.31004
[21] Lieb, E.: Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of math. 118, 349-374 (1983) · Zbl 0527.42011
[22] Maz’ja, V. G.: Sobolev spaces, (1985)
[23] Ni, W. -M.: A nonlinear Dirichlet problem on the unit ball and its applications, Indiana univ. Math. J. 31, 801-807 (1982) · Zbl 0515.35033 · doi:10.1512/iumj.1982.31.31056
[24] Noussair, E. S.; Swanson, C. A.: Decaying solutions of semilinear elliptic equations in RN, SIAM J. Math. anal. 20, 1336-1343 (1989) · Zbl 0696.35051 · doi:10.1137/0520088
[25] Omana, W.; Willem, M.: Homoclinic orbits for a class of Hamiltonian systems, Differential integral equations 5, 1115-1120 (1992) · Zbl 0759.58018
[26] Opic, B.; Kufner, A.: Hardy-type inequalities, Pitman res. Notes math. Ser. 219 (1990) · Zbl 0698.26007
[27] Rabinowitz, P. H.: On a class of nonlinear Schrödinger equations, Z. angew. Math. phys. 43, 270-291 (1992) · Zbl 0763.35087 · doi:10.1007/BF00946631
[28] Rother, W.: Some existence results for the equation ${\Delta}U+K(x)$Up=0, Comm. partial differential equations 15, 1461-1473 (1990) · Zbl 0729.35045 · doi:10.1080/03605309908820733
[29] Sintzoff, P.; Willem, M.: A semilinear elliptic equation on RN with unbounded coefficients, Progr. nonlinear differential equations appl. 49, 105-113 (2002) · Zbl 1094.35054
[30] Sirakov, B.: Existence and multiplicity of solutions of semi-linear elliptic equations in RN, Calc. var. Partial differential equations 11, 119-142 (2000) · Zbl 0977.35049 · doi:10.1007/s005260000010
[31] Su, J.; Wang, Z. -Q.; Willem, M.: Nonlinear Schrödinger equations with unbounded and decaying radial potentials, Commun. contemp. Math. 9, 571-583 (2007) · Zbl 1141.35056 · doi:10.1142/S021919970700254X
[32] Su, J.; Wang, Z. -Q.; Willem, M.: Weighted Sobolev embedding with unbounded and decaying radial potentials, J. differential equations 238, 201-219 (2007) · Zbl 1220.35026 · doi:10.1016/j.jde.2007.03.018
[33] Souplet, P.; Zhang, Q.: Stability for semilinear parabolic equations with decaying potentials in rn and dynamical approach to the existence of ground states, Ann. inst. H. Poincaré anal. Non linéaire 19, 683-703 (2002) · Zbl 1017.35033 · doi:10.1016/S0294-1449(02)00098-7 · numdam:AIHPC_2002__19_5_683_0
[34] Strauss, W. A.: Existence of solitary waves in higher dimensions, Comm. math. Phys. 55, 149-162 (1977) · Zbl 0356.35028 · doi:10.1007/BF01626517
[35] Terracini, S.: On positive entire solutions to a class of equations with a singular coefficient and critical exponent, Adv. differential equations 1, 241-264 (1996) · Zbl 0847.35045